Im a 18 year old male...i suffered an eye injury about a month ago
i was told i had a traumatic hyphaema and an orbital wall fracture
now since its a month later...the hyphaema is clearing up with no staining
I was complainting about double vision...so my doctor said it was diplopia caused from the fracture.
well when the injury first happened i was prescribed prednisolone tablets...prednisolone acitate (the eye drops), atropine sulfate solution (eye drop) and a nasal spray along with zantac to control the steriod (prednisolone tablets)
I first started off wit 60 mg of prednisolone tablets then it decreased in dosage as days went along.
i am off it now...as well as the zantac. I still take the eye drops which causes blurred vision alot and for a stange reason causes a white build up in the corner of my cornea in the mornings when waking up,
I was told the hyphaema was barely see-able now but I still had some inflammation so I was told to continue the eye drops.
I got evaluated by a plastic surgeon who revied my CT and told me I would need surgery for the trauma caused from the fracture because my left eye which it occured in...it had sunk in more than i gues 2 degrees or something like that. Also i had diplopia in my vision when i look up and down, so I still held off from the surgery until i hear that the inflammation and hyphaema is fully cleared up.
Does anyone suggest surgery because I hear of alota mistakes from this type of injury when it comes to surgery. Also I've been having alot of funny side effects from the steriod such as gain of weight , mustle pain and loss of energy. I read the side effects of prednisolone after and notice it told me of these side-effects. It said if you had a hurnea before to inform your doctor but I had one as a child which was a little uncommon. Still no problem in that.
But like I said I hear alot about surgery involving situations like this and need a little insite or recommendations such as a herb or something ...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?